# SDR FDEA201908302041

- Difficulty date: August 30, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 742
- Aircraft time: 35,226 hours, 18,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: A5378125520051
- Condition: Cracked
- Location: Frames 61-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUPPORT BEAM FOUND CRACKED FR61 TO FRAMES 62 TO 62. REPLACED AFT CARGO DOOR SUPPORT BEAM IAW SRM 51-40-21.    MAJOR REPAIR IAW GMM 6-2-100.
